# SDR C2XA07CL052

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145
- Aircraft serial: 145565
- Aircraft time: 12,752 hours, 10,020 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 852701
- Part serial: A22678
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2705 THE CREW REPORTED LOUD VIBRATION WHEN LANDING GEAR WAS RAISED.  CREW AIR RETURNED TO CLE.  MAINTENANCE INSPECTED AND FOUND NOSE LANDING GEAR UPLOCK BOX PROX SWITCH DEFECTIVE.  PROX SWITCH WAS REMOVED AND REPLACED.
